# SDR YENA2023060600581

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 23,370 hours, 15,799 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING, CORROSION ON RH SEAT TRACK BEAM BTW FR 12/18 AND Y:300 RH AT CABIN FLOOR STRUCTURE (W1); REF TOMEX WO 2196, NRC 00091, CORROSION ON RH SEAT TRACK BEAM BTW FR 12/18 AND Y:300 AT CABIN FLOOR STRUCTURE (W1) WAS REMOVED AND WITHIN LIMITS PER EMB 190 SRM 51-12-01 AND SRM 51-10-03, SECTION BTW FR 13/14 AND FR 17/18 FOUND OUT LIMITS AND REPAIRED PER ETI-190-23-556 REV 4 AND ETD 2023-190-012178 REV B, NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. (CONSIDERED AS A MAJOR REPAIR)
